MathSciNet Relay Station
MathSciNet bibliographic data
MR245094 (39 #6406) 60.62
Port, Sidney C.; Stone, Charles J. Potential theory for infinitely divisible processes on Abelian groups. Bull. Amer. Math. Soc. 75 1969 848–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement